Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Vaginal thrush and its treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2348 Questions
Doctor :   HI
Doctor :   I am Dr. XXXXXXXX
User :   hello there very very very worried as i think i have like thursh and i got canasten cream yesterday and put it in last nite and during the nite i had blood i my pants in the morning and then 2 hours of being up i had to use my bowels and then i have like pale pink colour
User :   u there
Doctor :   Do you bleed in pants?'
Doctor :   How many pads did it take?
User :   i had alittle nit of blood and didnt have pad on
Doctor :   Do you have itching or white discharge?
User :   but when i was squzzeing to do a poo then i had blood come out then i had this pale pink come out
User :   i had white discharge for like 3 weeks b4 treating myself then the discharge went to a bit of tinge of green
User :   and was itchy 2 days ago b4 i got the cream
Doctor :   Now what is the status, do you have itching and discharge?
Doctor :   Canesten cream is right to use for thrush
Doctor :   You should get better as you use it
User :   i have like a blood coming out with tiny bit of discharge
Doctor :   If the blood is like spotting, then you do not need to worry
User :   its abit more then spotting
Doctor :   If the blood is more and takes more than 2 pads to dry then you better need an examination
User :   and why am i bleeding abit after using the thrush cream
User :   thats not normal is it
User :   hello
Doctor :   Thrush can cause certain amount of bleed because it is a fungal over growth in the vagina
User :   really and is that dangerous
Doctor :   Not dangerous
Doctor :   because fungus normally is present in vagina
Doctor :   and when it overgrows then it causes the bleed
User :   and is it normal to bleed if you have thrush that hasnt been treated for about 4 weeks
User :   what u mean overgrows
User :   and will that settle down
Doctor :   Grows more than required
Doctor :   Yes
Doctor :   It generally settles down with vaginal cream
User :   what grow more then required
Doctor :   It grows more than normal to cause problems
Doctor :   like discharge and itching
Doctor :   and spotting
User :   how long b4 the bleeding stops
Doctor :   if you have blood more than spotting then you should get better medication than canestan cream
Doctor :   The bleeding should stop in two days after use of canesten cream
User :   i got a 3 day course of canstan cream
User :   and another question is last nite as work i was getting this virson feeling like the feelings like i have to close my eyes and whats wrong with me
Doctor :   You are not getting enough sleep I guess
User :   u know the feeling i am talking about
Doctor :   yes please continue what does it feel
User :   you know if u have been on aintdpressants and u stop it then u get that virsion feeling like u have to close ur eyes or u think ur going to pass out
Doctor :   Yes
Doctor :   That is when you stop certain medications
Doctor :   which act on the brain
Doctor :   It is called withdrawl effect
Doctor :   Yes please continue
User :   but i stopped the meds like 5 weeks ago
Doctor :   It can continue for 2 months
User :   whys that
Doctor :   So you may wait for sometime
Doctor :   It takes sometime for the medicine to wean off
Doctor :   Because these medicines pass through the liver before they go off the body, till the time these medicines are not metabolised an washed off the body, you can still have certain feeling like this
User :   and feel strange sometimes as tho sumthing is wrong with me in my head
Doctor :   Did you go back to your Psychiatrist who prescribed you the antidepressants in first place
Doctor :   and why did you took them off
User :   also one day wehen i was at the school pickingup my son i hoped out of the car and i felt dizzie and then i heard people talking behind me so i look over my shold4er and got this feeling in my neck like my blood vessles where resticted and felt i had high blood prussure and it went in like 40 secs and felt i couldnt breath too
User :   and also get that feeling like me heart is stopping for a sec in my chest and starts again
User :   doctor wants me off as not working and making me feel worse
Doctor :   Did he not advise an alternative medicine
User :   ys endep
Doctor :   Do you mean Tablet, ENDEP
Doctor :   Are you using it?
Doctor :   What is the dose?
User :   yes ENDEP
User :   And Havent statred yet
Doctor :   Actually it is the anxiety that is causing all these feeling in you and as if something is wrong in the brain
Doctor :   If you take ENDEP which is anxiolytic
Doctor :   reduces this apprehension and fear
Doctor :   I suggest you to start this medicine as soon
User :   whats wrong in the brain
User :   then if i take meds then i go to work i will be scared that sumthing will happen to me
Doctor :   You should have felt with your previous medications
Doctor :   but this medicine is better
Doctor :   and what is the dose and how many times you have to take per day
User :   once a day
User :   what you mean these meds are better
Doctor :   Anxiolytics are better than antidepressants
Doctor :   You are now given anxiolytics
User :   i was on movox 5 weeks ago
User :   why are they better in what way
Doctor :   You symptoms are not due to depression
User :   no dont have depression
Doctor :   but due to excessive
Doctor :   anxiety
User :   yes
Doctor :   So you need anxiety reducing
Doctor :   medicines, but not antidepressants
User :   yes
Doctor :   Since ENDEP is anxiolytic
Doctor :   you should get better with them
Doctor :   They cause some good sleep
User :   so what symptom will i get with this endep
Doctor :   You would not get any symptoms
Doctor :   your symptoms get better
User :   you sure
Doctor :   and you feel good sleep
Doctor :   Yes
User :   even if i have very bad anxitey
Doctor :   If you have bad anxiety then you may need more dose of the same medicine
Doctor :   taken under supervision of your psychiatrist
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor